# SDR UALA2010082703182

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 39,541 hours, 15,505 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF DOOR 2L ESCAPE SLIDE, IAW JIC 4R2592039, SEQ. 468, THE SLIDE ARMED LIGHT FAILED TO WORK.  FOUND LIGHTS IN CAVITY NOT INSTALLED: INSTALLED IN RECEPTACLES AND OP. CKD. OK.
